Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An inequality for linear transformations with eigenvalues


Author: C. A. Swanson
Journal: Bull. Amer. Math. Soc. 67 (1961), 607-608
DOI: https://doi.org/10.1090/S0002-9904-1961-10708-8
MathSciNet review: 0131774
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. F. Bohnenblust, C. R. DePrima and C. A. Swanson, Elliptic operators with perturbed domains, to appear.
  • 2. H. D. Block and W. H. J. Fuchs, An enclosure theorem for eigenvalues, Bull. Amer. Math. Soc. vol. 67 (1961), pp. 425-426. MR 126454
  • 3. C. A. Swanson, Differential operators with perturbed domains, J. Rational Mech. Anal. vol. 6 (1957), pp. 823-846. MR 92058
  • 4. C. A. Swanson, Asymptotic estimates for limit circle problems, Pacific J. Math., to appear. MR 136798


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10708-8

American Mathematical Society